American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 154 found      Go to page: 1 2 3 4 5 6

[61] Zhong-Jin Ruan. A characterization of nonunital operator algebras . Proc. Amer. Math. Soc. 121 (1994) 193-198. MR 1186994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Belisario A. Ventura. Nonproduct type analytic TUHF algebras . Trans. Amer. Math. Soc. 346 (1994) 719-738. MR 1282898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Peter Šemrl. Jordan $*$-derivations of standard operator algebras . Proc. Amer. Math. Soc. 120 (1994) 515-518. MR 1186136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Don Hadwin. A general view of reflexivity . Trans. Amer. Math. Soc. 344 (1994) 325-360. MR 1239639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] De Guang Han. Additive derivations of nest algebras . Proc. Amer. Math. Soc. 119 (1993) 1165-1169. MR 1186986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] John Froelich. Regularity for operator algebras on a Hilbert space . Proc. Amer. Math. Soc. 119 (1993) 1269-1277. MR 1181164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Manos Papadakis. On isomorphisms between certain non-CSL algebras . Proc. Amer. Math. Soc. 119 (1993) 1157-1164. MR 1235101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Xing De Dai. Jacobson radicals of nest algebras in factors . Proc. Amer. Math. Soc. 119 (1993) 1259-1267. MR 1160296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Bojan Magajna. A transitivity theorem for algebras of elementary operators . Proc. Amer. Math. Soc. 118 (1993) 119-127. MR 1158004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] John Froelich. Unital multiplications on a Hilbert space . Proc. Amer. Math. Soc. 117 (1993) 757-759. MR 1116259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Yoshihiro Nakamura, Kichi-Suke Saito and Kazunari Sakaba. The numerical index of nonselfadjoint operator algebras . Proc. Amer. Math. Soc. 117 (1993) 1105-1107. MR 1118086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] De Guang Han. A note on the commutants of CSL algebras modulo bimodules . Proc. Amer. Math. Soc. 116 (1992) 707-709. MR 1097342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Stanisław Goldstein and Adam Paszkiewicz. Linear combinations of projections in von Neumann algebras . Proc. Amer. Math. Soc. 116 (1992) 175-183. MR 1094501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Albert Jeu-Liang Sheu. Isomorphism of the Toeplitz $C\sp *$-algebras for the Hardy and Bergman spaces on certain Reinhardt domains . Proc. Amer. Math. Soc. 116 (1992) 113-120. MR 1092926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Wei Bang Gong and Jun Zhu. Strong-principal bimodules of nest algebras . Proc. Amer. Math. Soc. 115 (1992) 435-440. MR 1081091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Richard Haydon. Reflexivity of commutative subspace lattices . Proc. Amer. Math. Soc. 115 (1992) 1057-1060. MR 1087464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Alvaro Arias. All the infinite nest algebras are isomorphic . Proc. Amer. Math. Soc. 115 (1992) 85-88. MR 1079694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] E. G. Katsoulis and S. C. Power. Compact perturbations of certain CSL algebras . Proc. Amer. Math. Soc. 114 (1992) 1041-1044. MR 1079700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] M. Anoussis. Interpolating operators in nest algebras . Proc. Amer. Math. Soc. 114 (1992) 707-710. MR 1079885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Baruch Solel. Isometries of CSL algebras . Trans. Amer. Math. Soc. 332 (1992) 595-606. MR 1053117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] David R. Pitts. A note on the connectedness problem for nest algebras . Proc. Amer. Math. Soc. 114 (1992) 181-183. MR 1062833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Xiaolu Wang. Voiculescu theorem, Sobolev lemma, and extensions of smooth algebras . Bull. Amer. Math. Soc. 27 (1992) 292-297. MR 1161277.
Abstract, references, and article information   
View Article: PDF

[83] Betül Tanbay. Pure state extensions and compressibility of the $l\sb 1$-algebra . Proc. Amer. Math. Soc. 113 (1991) 707-713. MR 1062394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Richard Baker. A certain class of triangular algebras in type ${\rm II}\sb 1$ hyperfinite factors . Proc. Amer. Math. Soc. 112 (1991) 163-169. MR 1049840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] John Froelich. Strictly cyclic operator algebras . Trans. Amer. Math. Soc. 325 (1991) 73-86. MR 989575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] M. S. Lambrou and W. E. Longstaff. Counterexamples concerning bitriangular operators . Proc. Amer. Math. Soc. 112 (1991) 783-787. MR 1052576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] David P. Blecher and Vern I. Paulsen. Explicit construction of universal operator algebras and applications to polynomial factorization . Proc. Amer. Math. Soc. 112 (1991) 839-850. MR 1049839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Yiu Tung Poon. Maximal triangular subalgebras need not be closed . Proc. Amer. Math. Soc. 111 (1991) 475-479. MR 1034888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Bojan Magajna. On the relative reflexivity of finitely generated modules of operators . Trans. Amer. Math. Soc. 327 (1991) 221-249. MR 1038017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Jon Kraus. The tensor product problem for reflexive algebras. Bull. Amer. Math. Soc. 23 (1990) 455-460. MR 1027903.
Abstract, references, and article information   
View Article: PDF


Results: 61 to 90 of 154 found      Go to page: 1 2 3 4 5 6